MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 73022L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foley catheter was being used during a turp and was found to drip at the junction between the tube and the 3 ways.They would like this escalated as the said it was not the first time this had happened using this type of catheter, but this was the first time they had reported it to them for escalation or provided evidence.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual: received one (1) used all-silicone foley catheter with packaging.Verified material number 73022l, batch number ngju0574.The manufacturing lot number is not legible.Further inspection noted the catheter balloon had mushroomed.The catheter balloon was inflated with 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.The balloon passively deflated in under two (2) minutes with no cuffing or leaks noted, returning 10ml of solution.This is within specification per, which states, catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.As the reported event is unconfirmed, a risk and labeling review is not required.A review of the device history record was not necessary due to the reported event being unconfirmed.Based on the investigation results no additional action is required at this time.Correction: d,f,h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley catheter was being used during a turp and was found to drip at the junction between the tube and the 3 ways.They would like this escalated as the said it was not the first time this had happened using this type of catheter, but this was the first time they had reported it to them for escalation or provided evidence.Per notification from ucc on 02feb2026, it was reported that balloon mushroomed was found during sample evaluation on 14oct2025.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23064993
Report Number1018233-2025-08172
Device Sequence Number9849824
Product Code EZL
UDI-Device Identifier00801741034329
UDI-Public(01)00801741034329(11)240815(17)290531(10)NGJU0574
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73022L
Device Lot NumberNGJU0574
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown